# SDR UIEA2011061100296

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK DURING A C4/A12-CHECK. (PART 1, TIME-LIMITED REPAIR WAS ACCOMPLISHED AT BY TRIMMING THE FRAME WEB, REPLACING THE INTERCOSTAL WEB AND SPLICING IN NEW SEGMENTS OF FRAME INNER CHORDS. THE PART 2 PERMANENT OR INTERIM REPAIR IS REQUIRED W/N 1,000FC OR 24M, WOF AFTER 10JUN11.)
